Alert archive / Tennessee / Winter Storm Warnings in 2015
Winter Storm Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this winter storm warning at Feb 19, 2015, 1:33 PM CST for 38 counties in Tennessee. It took effect at Feb 20, 2015, 12:00 PM CST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2015, 1:33 PM CST (19:33 UTC)
- In effect from
- Feb 20, 2015, 12:00 PM CST
- Expired
- Feb 20, 2015, 4:05 AM CST
- In force
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 101 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
792 WWUS44 KOHX 191933 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 133 PM CST THU FEB 19 2015 ...ICE AND SNOW COULD BRING MAJOR PROBLEMS TO MIDDLE TENNESSEE FRIDAY AFTERNOON THROUGH EARLY SATURDAY... .A DEVELOPING STORM SYSTEM WILL SPREAD MOISTURE INTO MID TENNESSEE ON FRIDAY. WITH COLD AIR ALREADY IN PLACE...THE MOISTURE IS LIKELY TO RESULT IN SNOW. THE SNOW WILL START OFF VERY LIGHT FRIDAY MORNING...THEN THE INTENSITY WILL INCREASE FRIDAY AFTERNOON...WITH 1 TO LOCALLY 2 INCHES POSSIBLE. GOING INTO FRIDAY EVENING...WARM AIR ABOVE THE SURFACE WILL SURGE ACROSS THE REGION...CHANGING SNOW OVER TO SLEET AND MOSTLY FREEZING RAIN. SIGNIFICANT ICE AMOUNTS ARE EXPECTED...WITH ONE TENTH TO ONE QUARTER OF AN INCH OF ICE OVER THE WEST HALF...AND ONE QUARTER TO ONE HALF INCH OF NEW ICE FOR AREAS EAST OF INTERSTATE 65. THIS ADDITIONAL ICE IS LIKELY TO CAUSE MAJOR PROBLEMS. FORTUNATELY... WARMER AIR WILL CONTINUE TO MOVE IN LATE IN THE NIGHT...WITH A TRANSITION OVER TO LIQUID RAIN BEGINNING ALONG THE TENNESSEE RIVER AROUND MIDNIGHT...AND MOVING EAST TO THE PLATEAU BY 9 AM SATURDAY. AFTER THE CHANGE TO RAIN...SOME HEAVY RAINFALL IS POSSIBLE THROUGH SATURDAY WITH THE POTENTIAL FOR LOCALIZED FLOODING. TNZ005>011-023>034-056>066-075-077>080-093>095-200600- /O.UPG.KOHX.WS.A.0002.150220T1800Z-150221T1800Z/ /O.NEW.KOHX.WS.W.0002.150220T1800Z-150221T1500Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 133 PM CST THU FEB 19 2015 ...WINTER STORM WARNING IN EFFECT FROM NOON FRIDAY TO 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WINTER STORM WARNING FOR ICE AND SNOW...WHICH IS IN EFFECT FROM NOON FRIDAY TO 9 AM CST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...NOON FRIDAY TO 9 AM SATURDAY. * ACCUMULATIONS...1 TO 2 INCHES OF SNOW FRIDAY...FOLLOWED BY ONE TENTH TO ONE HALF INCH OF ICE IN THE FORM OF FREEZING RAIN FRIDAY EVENING THROUGH EARLY SATURDAY MORNING. AREAS ALONG AND EAST OF INTERSTATE 65 WILL BE THE HARDEST HIT...WITH NEW ICE AMOUNTS UP TO ONE HALF INCH. THE EAST HALF OF MID TENNESSEE MAY LATER BE PLACED UNDER AN ICE STORM WARNING. * MAIN IMPACT...ICE AND SNOW WILL MAKE TRAVEL HAZARDOUS. FREEZING RAIN WILL ADD TO ICE THAT IS ALREADY ON TREES AND OTHER SURFACES TO CAUSE DAMAGE. TREE LIMBS ARE LIKELY TO FALL...AND POWER OUTAGES ARE LIKELY. * OTHER IMPACTS...MAJOR DISRUPTIONS TO TRAVEL ARE EXPECTED FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING. GUSTY WINDS WILL ADD TO THE THREAT FOR FALLING LIMBS AND POWER OUTAGES. WARMING TEMPERATURES AND HEAVY RAINFALL WILL BRING THE POTENTIAL FOR LOCALIZED FLOODING ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ 13
2 follow-up statements
066 WWUS44 KOHX 200349 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 949 PM CST THU FEB 19 2015 ...ICE AND SNOW COULD BRING MAJOR PROBLEMS TO MIDDLE TENNESSEE FRIDAY AFTERNOON THROUGH EARLY SATURDAY... .A DEVELOPING STORM SYSTEM WILL SPREAD MOISTURE INTO MID TENNESSEE ON FRIDAY. WITH COLD AIR ALREADY IN PLACE...THE MOISTURE IS LIKELY TO RESULT IN SNOW. THE SNOW WILL START OFF VERY LIGHT FRIDAY MORNING...THEN THE INTENSITY WILL INCREASE FRIDAY AFTERNOON...WITH 1 TO LOCALLY 2 INCHES POSSIBLE. GOING INTO FRIDAY EVENING...WARM AIR ABOVE THE SURFACE WILL SURGE ACROSS THE REGION...CHANGING SNOW OVER TO SLEET AND MOSTLY FREEZING RAIN. SIGNIFICANT ICE AMOUNTS ARE EXPECTED...WITH ONE TENTH TO ONE QUARTER OF AN INCH OF ICE OVER THE WEST HALF...AND ONE QUARTER TO ONE HALF INCH OF NEW ICE FOR AREAS EAST OF INTERSTATE 65. THIS ADDITIONAL ICE IS LIKELY TO CAUSE MAJOR PROBLEMS. FORTUNATELY... WARMER AIR WILL CONTINUE TO MOVE IN LATE IN THE NIGHT...WITH A TRANSITION OVER TO LIQUID RAIN BEGINNING ALONG THE TENNESSEE RIVER AROUND MIDNIGHT...AND MOVING EAST TO THE PLATEAU BY 9 AM SATURDAY. AFTER THE CHANGE TO RAIN...SOME HEAVY RAINFALL IS POSSIBLE THROUGH SATURDAY WITH THE POTENTIAL FOR LOCALIZED FLOODING. TNZ005>011-023>034-056>066-075-077>080-093>095-201200- /O.CON.KOHX.WS.W.0002.150220T1800Z-150221T1500Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 949 PM CST THU FEB 19 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON FRIDAY TO 9 AM CST SATURDAY... * TIMING...NOON FRIDAY TO 9 AM SATURDAY. * ACCUMULATIONS...1 TO 2 INCHES OF SNOW FRIDAY...FOLLOWED BY ONE TENTH TO ONE HALF INCH OF ICE IN THE FORM OF FREEZING RAIN FRIDAY EVENING THROUGH EARLY SATURDAY MORNING. AREAS ALONG AND EAST OF INTERSTATE 65 WILL BE THE HARDEST HIT...WITH NEW ICE AMOUNTS UP TO ONE HALF INCH. THE EAST HALF OF MID TENNESSEE MAY LATER BE PLACED UNDER AN ICE STORM WARNING. * MAIN IMPACT...ICE AND SNOW WILL MAKE TRAVEL HAZARDOUS. FREEZING RAIN WILL ADD TO ICE THAT IS ALREADY ON TREES AND OTHER SURFACES TO CAUSE DAMAGE. TREE LIMBS ARE LIKELY TO FALL...AND POWER OUTAGES ARE LIKELY. * OTHER IMPACTS...MAJOR DISRUPTIONS TO TRAVEL ARE EXPECTED FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING. GUSTY WINDS WILL ADD TO THE THREAT FOR FALLING LIMBS AND POWER OUTAGES. WARMING TEMPERATURES AND HEAVY RAINFALL WILL BRING THE POTENTIAL FOR LOCALIZED FLOODING ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$
214 WWUS44 KOHX 201005 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 405 AM CST FRI FEB 20 2015 ...ICE AND SOME SNOW EXPECTED ACROSS MIDDLE TN TODAY AND INTO TONIGHT... .A DEVELOPING STORM SYSTEM WILL SPREAD MOISTURE INTO MIDDLE TENNESSEE TODAY. WITH A DEEP LAYER OF COLD AIR INITIALLY IN PLACE...PRECIPITATION IS EXPECTED TO START OUT AS ALL SNOW. SNOW WILL BE VERY LIGHT THIS MORNING...THEN INTENSITY WILL INCREASE THIS AFTERNOON. SNOWFALL ACCUMULATIONS UP TO 1 INCH WILL BE POSSIBLE. AS WE MOVE TOWARD LATE AFTERNOON AND EVENING HOURS...WARMER AIR WILL BEGIN TO PUSH INTO THE AREA...PARTICULARLY SEVERAL THOUSAND FEET ABOVE GROUND. THIS WILL ACT TO CHANGE THE PRECIPITATION OVER TO SLEET AND THEN QUICKLY OVER TO FREEZING RAIN BY THIS EVENING. A DEVELOPING SURFACE TROUGH WILL BEGIN TO SETUP TO OUR NORTH AND THUS...THE HEAVIEST ICE ACCUMULATION WILL BE ACROSS NORTHERN AREAS. 1/4 TO 1/2 INCH OF ICE IS EXPECTED ACROSS NORTHERN AREAS WITH UP TO 1/4 INCH ACROSS THE SOUTH. GIVEN THAT A COATING OF ICE ON TREES ALREADY EXISTS ACROSS MUCH OF THE AREA...MAJOR PROBLEMS CAN BE EXPECTED. WARMER AIR WILL CONTINUE TO MOVE IN LATE TONIGHT...WITH WINTRY PRECIPITATION TRANSITIONING OVER TO ALL RAIN BEGINNING ALONG THE TENNESSEE RIVER AROUND MIDNIGHT...AND MOVING EAST TO THE PLATEAU BY 9 AM SATURDAY. AFTER THE CHANGEOVER TO RAIN...SOME HEAVY RAINFALL IS POSSIBLE THROUGH SATURDAY WITH THE POTENTIAL FOR LOCALIZED FLOODING. TNZ005>011-023>034-056>066-075-077>080-093>095-202200- /O.CAN.KOHX.WS.W.0002.150220T1800Z-150221T1500Z/ /O.NEW.KOHX.IS.W.0002.150220T1800Z-150221T1500Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 405 AM CST FRI FEB 20 2015 ...ICE STORM WARNING IN EFFECT FROM NOON TODAY TO 9 AM CST SATURDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED AN ICE STORM WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 AM CST SATURDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. * TIMING...NOON FRIDAY TO 9 AM SATURDAY. * ACCUMULATIONS...UP TO 1 INCH OF SNOW FRIDAY...FOLLOWED BY ONE ONE TENTH TO ONE HALF INCH OF ICE IN THE FORM OF FREEZING RAIN FRIDAY EVENING THROUGH EARLY SATURDAY MORNING. AREAS ALONG AND NORTH OF INTERSTATE 40 WILL BE THE HARDEST HIT WITH THE BEST CHANCE OF APPROACHING UP TO A HALF INCH OF ICE. * ICE ACCUMULATIONS...ONE QUARTER TO ONE HALF INCH ACROSS THE NORTH HALF OF THE MID STATE...ONE TENTH TO AROUND ONE QUARTER OF AN INCH ACROSS THE SOUTH HALF. * OTHER IMPACTS...MAJOR DISRUPTIONS TO TRAVEL ARE EXPECTED FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING. GUSTY WINDS WILL ADD TO THE THREAT FOR FALLING LIMBS AND POWER OUTAGES. A COATING OF ICE ALREADY EXISTS ON TREES ACROSS MUCH OF THE AREA AND THIS WILL ONLY WORSEN THE THREAT. WARMING TEMPERATURES...MELTING SNOW AND ICE...AND HEAVY RAINFALL WILL BRING THE POTENTIAL FOR LOCALIZED FLOODING ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN ICE STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF ICE ACCUMULATIONS WILL MAKE TRAVEL DANGEROUS OR IMPOSSIBLE. TRAVEL IS STRONGLY DISCOURAGED. COMMERCE WILL LIKELY BE SEVERELY IMPACTED. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. ICE ACCUMULATIONS AND WINDS WILL LIKELY LEAD TO SNAPPED POWER LINES AND FALLING TREE BRANCHES THAT ADD TO THE DANGER. && $$ 21
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this winter storm warning went out at Feb 19, 12:31 PM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Feb 19, 12:31 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1231 PM CST THU FEB 19 2015 .UPDATE...FOR 18Z AVIATION FORECAST && .AVIATION... VFR CONDITIONS NEXT 18 HOURS BUT THE WEATHER GOES DOWN HILL FAST AT CLARKSVILLE AFTER 12Z FRIDAY...AT NASHVILLE AFTER 18Z AND AT CROSSVILLE AFTER 21Z. WE ARE LOOKING AT WINTER STORM DEVELOPING BY FRIDAY AFTERNOON THROUGH MID MORNING ON SATURDAY THAT INCLUDES FREEZING RAIN WITH UPWARDS OF A QUARTER INCH ICE ACCUMULATION. SNOW ACCUMULATION OF 1 TO 2 INCHES ALSO LOOK POSSIBLE. WINTRY PRECIP WILL TURN TO RAIN FROM THE WEST AFTER 15Z SATURDAY WITH HEAVY RAIN AT TIMES SATURDAY AND SATURDAY NIGHT. && .OHX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING FOR TNZ005>011-023>034-056>066-075-077>080-093>095. && BOYD 01
Hazardous weather outlook, Feb 19, 5:03 AM CST, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 503 AM CST THU FEB 19 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-201130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 503 AM CST THU FEB 19 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THE COLDEST AIR OF THE SEASON SETTLED OVER THE AREA WILL PUSH LOW TEMPERATURES TO OR BELOW ZERO. COMBINED WITH NORTHWEST WINDS OF 10 TO 15 MPH...WIND CHILL VALUES WILL RANGE FROM -5 TO -15 INTO MIDDAY. A FEW SNOW SHOWERS WILL MOVE INTO THE WEST LATE TONIGHT. LITTLE IF ANY ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WINTER STORM WATCH IS IN EFFECT FOR FRIDAY AFTERNOON THROUGH SATURDAY MIDDAY AS ANOTHER STORM SYSTEM AFFECTS MIDDLE TENNESSEE. A MIXTURE OF SNOW INITIALLY...THEN SLEET AND FREEZING RAIN WITH ACCUMULATIONS OF SNOW AND ICE WILL BE LIKELY THROUGHOUT THIS TIME FRAME. A CHANGEOVER TO ALL RAIN IS EXPECTED SATURDAY. THERE IS STILL SOME VARIABILITY WITH THIS STORM SYSTEM...SO CONTINUE TO MONITOR UPDATES AS THEY OCCUR. ICE ON ROADS IS LIKELY TO BECOME SLUSHY BY SATURDAY AFTERNOON...WITH ROADS REMAINING SLICK INTO THE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 07
Nearby
Winter Storm Warnings in Tennessee, 2015Every winter storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.